8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, E.: Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 154, 1974-2004 (2018).
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, E.: Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 15, 545-569 (2010).
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, E.: Tate modules of universal p-divisible groups. Compositio Mathematica. 146, 220-232 (2010).
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, M., Lau, E., Paskunas, V.: A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 161, 33-42 (2010).
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, B., Lau, E.: A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 61, 103-107 (2010).
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, E.: A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 42, 241-259 (2009).
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, E.: Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE. 171, 617-628 (2008).
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, E.: On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 140, 351-389 (2007).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, E.: Dieudonne theory over semiperfect rings and perfectoid rings. Compositio Mathematica. 154, 1974-2004 (2018).
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, E.: Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 15, 545-569 (2010).
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, E.: Tate modules of universal p-divisible groups. Compositio Mathematica. 146, 220-232 (2010).
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, M., Lau, E., Paskunas, V.: A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 161, 33-42 (2010).
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, B., Lau, E.: A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 61, 103-107 (2010).
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, E.: A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 42, 241-259 (2009).
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, E.: Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE. 171, 617-628 (2008).
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, E.: On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 140, 351-389 (2007).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung